Methotroxate effects

Langleypm
Langleypm Member Posts: 9
Hi I have recently started methotroxate now on 10mg. I am getting these passing feelings each day of feeling feint and at night quite restless. Is this normal , has anyone experienced anything similar thx

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,552
    edited 30. Nov -1, 00:00
    If you post this again on the Living with Arthritis board on here then forum members will see it and hopefully reply (this board is for the Helpline bods). I cannot help because I have very little trouble with my injected meth. DD
  • helpline_team
    helpline_team Posts: 2,548
    edited 30. Nov -1, 00:00
    Hello Langleypm,

    Thank you for your posting. I am sorry to learn of the feelings you are experiencing. We are not medically qualified. It is important to speak with your rheumatology nurse specialist if you are experiencing fainting feelings to reduce of risk of falling and injury. Also if you’re not getting enough sleep, this can cause fatigue and other difficulties.

    Methotrexate normally takes up to 12 weeks to kick in. Some doctors prescribe folic acid tablets to reduce likelihoods of side-effects. I attach a link to Arthritis Research on methotrexate, which you may find useful: http://www.arthritisresearchuk.org/arthritis-information/drugs.aspx?l=M

    In the meantime, you may want to post your question, and get feedback from people who use methotrexate, on our ‘Living with arthritis’ forum.

    Arthritis Care have a confidential free phone helpline on 0808 800 4050. Call us if you have any questions or simply want someone to talk to who understands your situation.

    I hope that's helpful.

    Ümral
  • Boomer13
    Boomer13 Member Posts: 1,931
    edited 30. Nov -1, 00:00
    Hi Langleypm;

    I have trouble with fainting and night-time restlessness. I believe mine are due to my PsA, etc, not methotrexate as I had these symptoms before I started mtx one year ago. My mtx-related side effects are usually over after 24 hours.

    Do you have these the day of or after you take mtx? Or, all the time? Do they relate to feeling nauseous from mtx?

    xAnna

Who's Online

7
nicholaj
nicholaj
+6 Guests